# SDR IXXA05SMN74S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING INBD L/E UPPER SKIN NON STANDARD REPAIR BETWEEN STA XFS 113.750 - XF 120.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-2-1 FIG. 2J, EO SEMAN NR 2005970 DATE 06-23-05.  REMOVED DAMAGED PLATING IAW DC-8 SRM 57-2-1 FIG. 2J.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  FABRICATED INTERNAL REPAIR DOUBLER  (ALCLAD 2024 T3 0.090”) + FILLERS (ALCLAD 2024 T3 0.063”) IAW DC-8 SRM 57-2-1 FIG. 2J.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-12 PAGE 9.  INSTALLED REPAIR PARTS IAW DC-8 SRM 57-2-1 FIG. 2J, DC-8 SRM 51-1-21 PAGE 1.
